The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Elemente der Mathematik


Full-Text PDF (119 KB) | Metadata | Table of Contents | EM summary
Online access to the full text of Elemente der Mathematik is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 74, Issue 1, 2019, pp. 31–35
DOI: 10.4171/EM/377

Published online: 2019-01-07

Über $k$-freie Zahlen in arithmetischen Folgen

Peter Bundschuh[1]

(1) Universität zu Köln, Germany

Bundschuh Peter: Über $k$-freie Zahlen in arithmetischen Folgen. Elem. Math. 74 (2019), 31-35. doi: 10.4171/EM/377